# SDR RAIA960222

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Gasket
- Part number: NTA152504
- Condition: Leaking
- Location: Green Hyd System
- Part time: 15,949 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7524 - GREEN SYSTEM LOW LEVEL LIGHT CAME ON IN FLIGHT.  MAINTENANCE REPLACED GREEN SYSTEM PRESSURE TRANSMITTER GASKET.  OPERATIONAL AND LEAK CHECKS GOOD.  (M)
